논문KCI 등재
Value distribution of difference operator on meromorphic functions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate the value distribution of the difference operator on meromorphic functions, and obtain a difference analogue of a theorem of Hayman on meromorphic functions.
Abstract
In this paper, we investigate the value distribution of the difference operator on meromorphic functions, and obtain a difference analogue of a theorem of Hayman on meromorphic functions.
참고문헌 (24)
- D. Barnett, "Nevanlinna theory for the qq-difference operator and meromorphic solutions of qq-difference equations", Proc. Roy. Soc. Edinburgh Sect. A, 137, pp.457~474 (2007)
- W. Bergweiler, "Zeros of difference of meromorphic functions", Math. Proc. Cambridge Philos. Soc, 142(1), pp.133~147 (2007)
- Z. X. Chen, "On value distribution of difference polynomial of meromorphic functions", Abstr. Appl. Anal, 2011, pp.1~9 (2011)
- Y. M. Chiang, "On the growth of logarithmic differences, difference quo-tients and logarithmic derivatives of meromorphic functions", Trans. Amer. Math. Soc, 361(7), pp.3767~3791 (2009)
- Y. M. Chiang, "On the Nevanlinna characteristic f(z+) and difference equations in the com-plex plane", Ramanujan J, 16(1), pp.105~129 (2008)
- J. Grahl, "Differential polynomial with dilations in the argument and normal families", Monatsh. Math, 162(4), pp.429~452 (2011)
- R. G. Halburd, "Difference analogue of the lemma on the Logarithmic Derivative with application to difference equations", J. Math. Anal. Appl, 314(2), pp.477~487 (2006)
- R. G. Halburd, "Nevanlinna theory for the difference operator", Ann. Acad. Sci. Fenn. Math, 31(2), pp.463~478 (2006)
- R. G. Halburd, "Finite-order meromorphic solutions and the discrete Painleve equations", Proc. Lond. Math. Soc, 94(2), pp.443~474 (2007)
- W. K. Hayman, "Picard values of meromorphic functions and their derivatives", Ann. of Math, 70, pp.9~42 (1959)
- W. K. Hayman, "Meromorphic Functions" (1964), Clarendon Press
- J. Heittokangas, "Complex difference equations of Malmquist type", Comput. Methods Funct. Theory, 1(1), pp.27~39 (2001)
- J. Heittokangas, "Value sharing results for shifts of meromorphic function and sufficient conditions for periodicity", J. Math. Anal. Appl, 355(1), pp.352~363 (2009)
- K. Ishizaki, "Wiman-Valiron method for difference equations", Nagoya Math. J, 175, pp.75~102 (2004)
- I. Laine, "Nevanlinna Theory and Complex Differential Equation" (1993), Walter de Gruyter
- I. Laine, "Clunie theorems for difference q-difference polynomials", J. Lond. Math. Soc, 76(3), pp.556~566 (2007)
- I. Laine, "Value distribution of difference polynomials", Proc. Japan Acad. Ser. A Math. Sci, 83(8), pp.148~151 (2007)
- K. Liu, "A note on value distribution of difference polynomial", Bull. Aust. Math. Soci, 81(3), pp.353~360 (2010)
- K. Liu, "Value distribution of the difference operator", Arch. Math, 92(3), pp.270~278 (2009)
- A. I. Markushevich, "Theory of Functions of a Complex Variable. Vol. 2" (1965), Prentice-Hall
- J. M. Qi, "Some results about a special nonlinear difference equation and uniqueness of diffrence polynomial", J. Inequal. Appl, 2011(50), pp.1~10 (2011)
- X. G. Qi, "Uniqueness and value distribution of differences of entire functions", J. Math. Anal. Appl, 379(1), pp.180~187 (2011)
- C. C. Yang, "Uniqueness Theory of Meromorphic Functions" (2004), Kluwer Aca-demic Publishers
- J. L. Zhang, "On the Nevanlinna characteristic of f(qz) and its appli-cations", J. Math. Anal. Appl, 369(2), pp.537~544 (2010)
관련 논문AI추천
RESULTS ON MEROMORPHIC FUNCTIONS SHARING THREE VALUES WITH THEIR DIFFERENCE OPERATORSCong-Yun Kang, Hong-Xun Yi, Xiao-Min Li대한수학회 · 대한수학회보2015 · 제52권 제5호Value distribution and uniqueness on q-differences of meromorphic functionsZhibo Huang대한수학회 · 대한수학회보2013 · 제50권 제4호Value distribution of some $q$-difference polynomialsChun-Ping Zhong, Na Xu대한수학회 · 대한수학회보2016 · 제53권 제1호Meromorphic functions sharing four values with their difference operators or shiftsHong-Xun Yi, Xiao-Min Li대한수학회 · 대한수학회보2016 · 제53권 제4호Uniqueness related to Higher Order Difference Operators of Entire FunctionsJun-Fan Chen, Xinmei Liu한국수학교육학회 · 이론수학과 교직수학2023 · 제30권 제1호A value distribution result related to Hayman's alternativeAnil Singh, Kuldeep Singh Charak대한수학회 · 대한수학회논문집2019 · 제34권 제2호
이 간행물의 다른 논문 (23건)
Global weak Morrey estimates for some Ultraparabolic operators of Kolmogorov-Fokker-Planck typeMaochun Zhu, Xiaojing Feng, Pengcheng Niupp. 1241-1257Hyperbolicity of chain transitive sets with limit shadowing이승희, Khosro Tajbakhsh, Abbas Fakharipp. 1259-1267Structural stability results for the thermoelasticity of type IIIYan Liupp. 1269-1279On the transcendental entire solutions of a class of differential equationsChungchun Yang, Weiran Lu, Qiuying Lipp. 1281-1289UNIFORM ATTRACTORS FOR NON-AUTONOMOUS NONCLASSICAL DIFFUSION EQUATIONS ON RNCung The Anh, Nguyen Duong Toanpp. 1299-1324
